Access count of this item: 74

Files in This Item:
File Description SizeFormat 
1998-13.pdf1.3 MBAdobe PDFView/Open
Title: 有限鏡映群の標準不変式系と多面体調和関数 (組合せ論的表現論と表現論的組合せ論)
Authors: 辻栄, 周平  KAKEN_name
Author's alias: Tsujie, Shuhei
Issue Date: Jul-2016
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1998
Start page: 104
End page: 118
Thesis number: KJ00010266411
URI: http://hdl.handle.net/2433/224749
Appears in Collections:1998 Representation theory and related combinatorics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.